# SDR HNAA2018011900012

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 51,995 hours, 60,208 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM DURING TAKE OFF ROLL.   RAN AIRCRAFT AND CHECKED AUTOFEATHER SYSTEM.  FOUND TO BE ARMING BELOW 70% TORQUE AT 31 DEGREES PLA AT 4 C OAT.  AUTOFX OPS NORMAL.
